| Model Number |
VTICM5 13.2 (-9.0/ 1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- health effect- clinical code: 4581- under/ over correction.H11- manufacturer narrative: over/under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced over/under correction.Reportedly "patient dissatisfaction".In a separate surgery the lens was exchanged with the same model/length, different power and the problem was resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.